Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can ACE/ARB be used on diabetic, HT patient when creatinine levels, potassium is less?

can ACE/ARB be used at creatinine levels of 3.5 and potassium 4.8 for patient aged 75 with diabetes, HT and proteinuria+++ currently using stamlo 5 and moxovas 0.2(twice) will the switch be beneficial, it seems ACE/ARB are better for diabetic nephropathy .Also moxovas (contradicted for GFR 30) and stamlo (causing swelling and slowly progresses renal failure ) are they really suitable for stage 4 CKD
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You are absolutely right that MOXOVAS is avoided in patients having renal impairment.
Stamlo also should also be avoided.
ACE inhibitors and ARB's are definitely advised and they help in delaying the progression from diabetic nephropathy to ESRD ( end stage renal disease ).
Please don't make any changes in your treatment yourself and let your doctor decide upon the treatment modality.
Answered: Sun, 10 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor